# SDR FDEA202005130929

- Difficulty date: May 3, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2984502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE SLAT TRACK #2 CUT OUT HAS A CRACK MARKED #55 TRIMMED OUT DAMAGED AREA AND INSTALLED REPAIR DOUBLER AT #3 SLAT RH WING LE PER   SRM  57-40-02,FIG 202.
